Você está no menu de acessibilidade

Utilize este identificador para citar ou criar um link para este item: http://acervodigital.unesp.br/handle/11449/74156
Título: 
A class of hypergeometric polynomials with zeros on the unit circle: Extremal and orthogonal properties and quadrature formulas
Autor(es): 
Instituição: 
  • Universidade Estadual Paulista (UNESP)
  • University of Central Florida
ISSN: 
0168-9274
Resumo: 
The class of hypergeometric polynomials F12(-m,b;b+b̄;1-z) with respect to the parameter b=λ+iη, where λ>0, are known to have all their zeros simple and exactly on the unit circle |z|=1. In this note we look at some of the associated extremal and orthogonal properties on the unit circle and on the interval (-1,1). We also give the associated Gaussian type quadrature formulas. © 2012 IMACS.
Data de publicação: 
1-Jan-2013
Citação: 
Applied Numerical Mathematics, v. 65, p. 41-52.
Duração: 
41-52
Palavras-chaves: 
  • Hypergeometric polynomials
  • Para-orthogonal polynomials
  • Quadrature rules
  • Extremal
  • Gaussian type quadrature
  • Orthogonal property
  • Quadrature formula
  • Unit circles
  • Computational methods
  • Mathematical techniques
  • Polynomials
Fonte: 
http://dx.doi.org/10.1016/j.apnum.2012.11.002
Endereço permanente: 
Direitos de acesso: 
Acesso restrito
Tipo: 
outro
Fonte completa:
http://repositorio.unesp.br/handle/11449/74156
Aparece nas coleções:Artigos, TCCs, Teses e Dissertações da Unesp

Não há nenhum arquivo associado com este item.
 

Itens do Acervo digital da UNESP são protegidos por direitos autorais reservados a menos que seja expresso o contrário.